Advertisement

Acta Mathematica Hungarica

, Volume 42, Issue 3–4, pp 319–330 | Cite as

On the strong law of large numbers for pairwise independent random variables

  • S. Csörgő
  • K. Tandori
  • V. Totik
Article

Keywords

Independent Random Variable Pairwise Independent Random Variable 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. V. Bočkarev, Rearrangements of Fourier-Walsh series,Izv. Akad. Nauk SSS, RSer. Mat. 43 (1979), 1025–1041 (Russian).Google Scholar
  2. [2]
    N. Etemadi, An elementary proof of the strong law of large numbers,Z. Wahrscheinlichkeitstheorie verw. Gebiete,55 (1981), 119–122.CrossRefGoogle Scholar
  3. [3]
    S. Kaczmarcz, Notes on orthogonal series. II,Studia Math.,5 (1943), 103–106.Google Scholar
  4. [4]
    D. Menchoff, Sur les séries de fonctions orthogonales (Première partie),Fundamenta Math.,4 (1923), 82–105.Google Scholar
  5. [5]
    S. Nakata, On the unconditional convergence of Walsh series,Anal. Math.,5 (1979), 201–205.CrossRefGoogle Scholar
  6. [6]
    P. Révész,The strong laws of large numbers. Academic Press (New York, 1967).Google Scholar
  7. [7]
    K. Tandori, Über die Divergenz der Walshschen Reihen,Acta Sci. Math Szeged,27 (1966), 261–263.Google Scholar
  8. [8]
    K. Tandori, Bemerkung zum Gesetzt der großen Zahlen,Periodica Math. Hung.,2 (1972), 33–39.Google Scholar

Copyright information

© Akadémiai Kiadó 1983

Authors and Affiliations

  • S. Csörgő
    • 1
  • K. Tandori
    • 1
  • V. Totik
    • 1
  1. 1.Bolyai InstituteJózsef Attila UniversitySzegedHungary

Personalised recommendations